| Model Number |
0377031650 |
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported tha the o-ring broke off the cannula and went missing during procedure.Note that an x-ray was called due to the missing o-ring and no missing object was found inside the patient.The procedure was completed successfully.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: o-ring broke.Probable root cause: poor autoclave reliability use error the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
Event or Problem Description